Alert archive / Georgia / Tornado Warnings in 2005

Tornado Warning 4, NWS Jacksonville, FL

March 22, 2005Bacon County, Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 22, 2005, 3:11 PM EST for Bacon County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 3:11 PM EST (20:11 UTC)
Expired
Mar 22, 2005, 4:00 PM EST
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Bacon County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 11:05 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WFUS52 KJAX 222013
TORJAX
GAC005-222100-
/O.NEW.KJAX.TO.W.0004.050322T2011Z-050322T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  BACON COUNTY IN SOUTHEAST GEORGIA
  THIS INCLUDES THE CITY OF ALMA

* UNTIL 400 PM EST

* AT 305 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 7 MILES WEST OF ALMA...MOVING NORTHEAST AT 35   
  MPH TOWARD ALMA AND AREAS JUST NORTH OF ALMA.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3160 8260 3148 8257 3152 8230 3167 8249

$$

ZIBURA
1 follow-up statement
000
WWUS52 KJAX 222025
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EST TUE MAR 22 2005

GAC005-222100-
/O.CON.KJAX.TO.W.0004.000000T0000Z-050322T2100Z/
BACON GA-
325 PM EST TUE MAR 22 2005

...A TORNADO WARNING CONTINUES UNTIL 400 PM EST FOR BACON COUNTY...

AT 321 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTH OF
ALMA...MOVING NORTHEAST AT 35 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3160 8260 3148 8257 3152 8230 3167 8249

$$

ZIBURA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 1:55 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 22, 1:55 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EST TUE MAR 22 2005

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
NOW/TONIGHT...WARM FRONTAL BOUNDARY STILL BISECTING CWA ALONG THE
I-10 CORRIDOR AND MODELS ARE STILL SUGGESTING THAT LOW DEVELOPMENT
JUST NW OF THE REGION WILL SLOWLY PULL WARM FRONT NORTHWARD THIS
EVENING AND ISOLD SVR TSTMS WILL CONTINUE TO FIRE ALONG THAT
BOUNDARY AS WELL AS IN WARM SECTOR JUST SE ACRS INLD NE FL. SQUALL
LINE JUST AHEAD OF COLD FRONT FROM PANHANDLE SOUTHWARD INTO NERN
GOMEX WILL BE MAJOR PLAYER TONIGHT AS IT PUSHES INTO FORECAST AREA
WITH MORE TSTMS WITH DAMAGING WINDS AND ISOLD HAIL/TORNADO THREAT.
POPS WILL REMAIN VERY HIGH TONIGHT IN THE LKLY/CATEGORICAL RANGE AND
MIN TEMPS WILL ONLY FALL INTO THE LOWER TO MID 60S DUE TO RAIN
COOLED AIR.

WED...SOME SORT OF SQUALL LINE FEATURE SHOULD BE ONGOING EARLY WED
MORNING ACRS THE REGION...PROB ACRS NE FL AND GETTING READY TO MOVE
OFFSHORE...WHILE RESIDUAL SHOWER ACTIVITY WILL BE POSSIBLE ALONG THE
COLD FRONTAL BOUNDARY. CLEARING SKIES DURING THE AFTERNOON HOURS
SHOULD PROMOTE MAX TEMPS INTO THE UPPER 70S/LOWER 80S. THIS WILL
ALLOW FOR BREEZY/WINDY CONDS OF 15-25 MPH WITH GUSTS UP TO 40 MPH AT
TIMES DURING THE AFTERNOON HOURS.

WED NIGHT...MOSTLY CLEAR SKIES AND SLIGHTLY COOLER TEMPS ARE
EXPECTED WITH WINDS JUST STRONG ENOUGH TO ALLOW ONLY PATCHY FOG
FORMATION. MIN TEMPS IN THE UPPER 40S TO LOWER 50S.

THU...WEAK HIGH PRES AT THE SURFACE WILL REMAIN IN CONTROL WITH
MOSTLY SUNNY SKIES AND MAX TEMPS IN THE 75-80 RANGE.

THU NIGHT...INCREASING HIGH CLOUDS...OTHERWISE FAIR SKIES WITH MIN
TEMPS IN THE LOWER TO MID 50S. PATCHY DENSE FOG FORMATION POSSIBLE
MAINLY ALONG THE I-75 CORRIDOR.

.LONG TERM...FRIDAY THROUGH TUESDAY...
FAST MOVING W/SWLY FLOW WILL KEEP SYSTEMS MOVING RATHER QUICKLY
THROUGH THE REGION. GFS/ETA BOTH SHOWING A SHORTWAVE PUSHING INTO
THE FORECAST AREA FRIDAY AFTERNOON WITH A SLGT CHC/CHC OF TSTMS.
DEEPER SWLY FLOW OVER THE WEEKEND WILL KEEP MOISTURE OVER THE REGION
ALTHOUGH FRONTAL SURFACE APPEARS TO BE STALLED NORTH ACRS CNTRL/SRN
GA AND PCPN FOCUS SHOULD BE THERE WITH CHC TSTMS AND MORE ALONG THE
LINE OF SLGT CHC TSTMS ACRS NERN FL. 06Z/12Z GFS AND 06Z DGEX IN
AGREEMENT FOR DEEPER LONG WAVE TROF PUSHING THROUGH ON MONDAY WITH
ANOTHER CHC OF STRONG TO SVR TSTMS SIMILAR TO TODAYS ACTION. FOR
NEXT TUESDAY...LONG WAVE TROF SHOULD PUSH OFF TO THE EAST AND HAVE
KEPT FORECAST DRY FOR NOW.

&&

.MARINE...BUOYS SLOW TO RESPOND THUS FAR TO THE PASSAGE OF THE WARM
FRONT FOR THE SOUTHERN WATERS. FEEL MOST OF THE INCREASE IN WIND
INCREASE WILL COME IN THE WAKE OF THE SQUALL LINE AFTER MIDNIGHT
ONCE SOUTHWEST FLOW COMMENCES. HAVE GENERALLY ACCEPTED MODEL
CONSENSUS OF SCEC CONDITIONS FOR THE NEARSHORE AND ADVISORY FOR THE
OFFSHORE. WINDS SLOWLY COME DOWN TOMORROW AFTERNOON...BUT SEAS WILL
BE SLOWER TO RESPOND AND WILL LIKELY REQUIRE ADDITIONAL ADVISORIES
THROUGH WEDNESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  78  49  77 / 100  40   0   0
SSI  62  77  54  74 /  90  70   0   0
JAX  65  82  52  78 /  90  70   0   0
SGJ  66  79  54  76 /  70  50   0   0
GNV  65  80  51  80 /  80  60   0   0
OCF  66  79  52  80 /  70  50   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY UNTIL 9 AM EST
      WEDNESDAY FOR THE FOLLOWING ZONES...AMZ470...AMZ472...AND
      AMZ474.

&&

PUBLIC...21/HESS
MARINE/FIRE WX....23/DEESE
Hazardous weather outlook, Mar 22, 11:01 AM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1101 AM EST TUE MAR 22 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1101 AM EST TUE MAR 22 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 6 PM EST...

...MODERATE RISK OF RIP CURRENTS TODAY...

A TORNADO WATCH IS IN EFFECT UNTIL 6 PM EST FOR ALL OF NORTHEAST
FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
SPOTTER ACTIVATION IS REQUESTED.

A DANGEROUS WEATHER SITUATION WILL DEVELOP THIS AFTERNOON AND THIS
EVENING AS SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ALONG A WARM
FRONTAL BOUNDARY ACROSS THE AREA. CONDITIONS ARE FAVORABLE FOR SOME
STORMS TO BECOME SEVERE...MAINLY THIS AFTERNOON AND INTO THE EVENING
HOURS. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS...AND ISOLATED TORNADOES.

A SQUALL LINE WILL APPROACH THE AREA LATE THIS AFTERNOON AND PUSH
ACROSS THE AREA THIS EVENING PRECEDING THE COLD FRONT. A FEW STORMS
EMBEDDED IN THE SQUALL LINE MAY BECOME SEVERE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO
STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST
TODAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILED
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE SQUALL LINE WILL SLOWLY PUSH ACROSS NORTH FLORIDA EARLY WEDNESDAY
AND BEGIN TO STALL ACROSS CENTRAL FLORIDA WEDNESDAY AFTERNOON. A FEW
STRONG STORMS MAY DEVELOP WEDNESDAY AFTERNOON MAINLY SOUTH OF A
PALM COAST TO OCALA LINE.

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA SATURDAY NIGHT AND SUNDAY
AS ANOTHER COLD FRONT APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY AND WILL MOST LIKELY BE NEEDED
TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI/HESS

In the hours before

Special weather statement, Mar 22, 11:53 AM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 AM EST TUE MAR 22 2005

FLZ021-221745-

SUWANNEE FL-
1153 AM EST TUE MAR 22 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR HAIL VALID UNTIL 1245 PM EST...

AT 1153 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LURAVILLE...OR ABOUT 5 MILES NORTH
OF MAYO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LURAVILLE...NEWBURN AND LIVE OAK THROUGH
1245 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Mar 22, 12:42 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 PM EST TUE MAR 22 2005

FLZ022-030-221815-

COLUMBIA FL-UNION FL-
1242 PM EST TUE MAR 22 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION AND COLUMBIA
COUNTIES FOR HAIL VALID UNTIL 115 PM EST...

AT 1242 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTHWEST OF LULU...OR ABOUT 10
MILES WEST OF WORTHINGTON SPRINGS...MOVING NORTHEAST AT 30 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU THROUGH 115 PM
EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED.  STRONG
GUSTY WINDS AND HEAVY DOWNPOURS CAN BE EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Mar 22, 1:21 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EST TUE MAR 22 2005

FLZ022-023-030-221900-

BAKER FL-COLUMBIA FL-UNION FL-
121 PM EST TUE MAR 22 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION...BAKER AND
COLUMBIA COUNTIES FOR HAIL VALID UNTIL 200 PM EST...

AT 121 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF LULU...
OR ABOUT 7 MILES SOUTHEAST OF LAKE CITY...MOVING NORTHEAST AT 30 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WATERTOWN...LULU...LAKE CITY...FIVE POINTS...OLUSTEE AND SANDERSON
THROUGH 200 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE
EXPECTED ALONG WITH HEAVY DOWNPOURS AND GUSTY WINDS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Mar 22, 2:20 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST TUE MAR 22 2005

GAZ164-222000-

CHARLTON GA-
220 PM EST TUE MAR 22 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON COUNTY
FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 300 PM EST...

AT 220 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 300 PM EST. HAIL
UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

WOLF
Special weather statement, Mar 22, 2:37 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EST TUE MAR 22 2005

GAZ149-222015-

ATKINSON GA-
237 PM EST TUE MAR 22 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON COUNTY
FOR STRONG THUNDERSTORM WINDS VALID UNTIL 315 PM EST...

AT 237 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COFFEE COUNTY...OR ABOUT 5 MILES
NORTH OF WILLACOOCHEE...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS FROM NEAR WITHLACOOCHEE TO NEAR
PEARSON THROUGH 315 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Local storm report, Mar 22, 2:43 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 W DOUGLAS             31.51N 82.92W
03/22/2005  1.75 INCH        COFFEE             GA   PUBLIC

            GOLF BALL SIZE HAIL COVERING THE GROUND

&&

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 2:00 PM ESTTornado WarningJAXCoffee60 min
Mar 22, 2:57 PM ESTSevere Thunderstorm WarningJAXBacon, Jeff Davis63 min
Mar 22, 3:02 PM ESTTornado WarningJAXCoffee28 min
Mar 22, 3:19 PM ESTSevere Thunderstorm WarningJAXAppling56 min
Mar 22, 3:28 PM ESTTornado WarningJAXAppling47 min
Mar 22, 4:07 PM ESTSevere Thunderstorm WarningJAXPierce, Wayne38 min
Mar 22, 4:15 PM ESTTornado WarningJAXWayne45 min
Mar 22, 4:22 PM ESTSevere Thunderstorm WarningJAXAtkinson68 min
Mar 22, 4:40 PM ESTSevere Thunderstorm WarningJAXClinch80 min
Mar 22, 4:54 PM ESTTornado WarningJAXWayne21 min
Mar 22, 5:04 PM ESTSevere Thunderstorm WarningJAXWare56 min
Mar 22, 5:12 PM ESTTornado WarningJAXWare48 min
Mar 22, 5:53 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton67 min
Mar 22, 6:25 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn50 min

Nearby

Tornado Warnings in Georgia, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.